Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Reason for pain in ovaries after sex? Took Tylenol. Feel movement in belly. On birth control pill

Hi i dont know if u are a real doctor.but i have 2 questions 2days ago i had sex and after we had sex my overies were in so much PAIN i felt like crying i took tylonl and curled up on my bed and fell asleep. What happend? And another question has nothing to do withthe 1st quesion. I feel movement in my belly but i am not pregnNt. I have felt this for like 5 months already. Im 19 hVe a 3 year old daughter. I am on birth control the 3 year implanon . It had worked i have not got pregnNt in 3 years but it expires in september 2013.please help me with my qustions . Thank u
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Yes , we ARE real doctors out here.
Firstly, the pain after intercourse could be due to pelvic infection, endometriosis or a ruptured ovarian cyst.
Please consult a gynecologist to know the exact cause.
The movements in your belly could be due to muscle fluttering.
Once your birth control expires, please change over to a newer one, if you do not desire a child.
Take care.
Answered: Sat, 20 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor